# SDR UALA2011011900300

- Difficulty date: January 18, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 44,446 hours, 12,246 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 2153
- Condition: Faulty
- Location: Main
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGE STATUS MSG CAME ON DURING FINAL APPROACH.  REPLACED THE MAIN BATTERY AND MAIN BATTERY CHARGER.  OPS GOOD.
